# SDR UALA2012040502117

- Difficulty date: April 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,951 hours, 9,665 cycles
- Engine: Pwa PW4056
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Egt Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, EGT HARNESS, W5J12, CONNECTOR BACKSHELL IS LOOSE (PLUG J12).  ALL SOCKETS ARE OVAL IN CONNECTOR.  DAMAGED CONNECTOR & BACKSHELL REMOVED.
